No Cover Image

Journal article 964 views

A quasi-positive family of continuous Darcy-flux finite-volume schemes with full pressure support

Michael G. Edwards, Hongwen Zheng

Journal of Computational Physics, Volume: 227, Issue: 22, Pages: 9333 - 9364

Swansea University Author: Michael G. Edwards

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/

Published in: Journal of Computational Physics
Published: 2008
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 22
Start Page: 9333
End Page: 9364